Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

Recommended Posts

Hi everbody !

Im new here ... it my first post ! I Would like to say that I read some posts and I really enjoyed it...

So im actually on Accutane , 60 mg a day , im on my 7th day ... And I got this crazy breakout... I got a lot of new cyst and it all red everywhere ... My acne is worst than ever... Is it possible that i got my IB on my day 7??

Before Tane I got a mild/moderate acne , but a tough one ... Im actually 16 years old

Share this post


Link to post
Share on other sites
Yeaaap....my IB started on day 5. It's quite the powerful drug.

My skin is not very dry . Do you think that a little bit of BP would help ??

Do not use any topicals such as BP or SA while on accutane. You may want to speed up the dryness that accutane gives you - but trust me, let the accutane do its work. Over drying your skin on accutane is borderline painful.

Share this post


Link to post
Share on other sites
Do not use any topicals such as BP or SA while on accutane. You may want to speed up the dryness that accutane gives you - but trust me, let the accutane do its work. Over drying your skin on accutane is borderline painful.

No disrespect, but I'd suggest you find out for yourself. I use both BP and SA quite successfully while on Accutane without significant dryness or discomfort. Everyone is different.

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×